# SDR UALA2013040502280

- Difficulty date: April 4, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 57,074 hours, 21,299 cycles
- Engine: Iae V2527A5
- System (JASC): 3150 · Central Warning
- Part: Sdac
- Part number: 350E5500201
- Part serial: 1001
- Condition: Failed
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

FLASHING S FLAP AND F FLAP W- F-LOCKED-S-LOCKED ON EWD.  MULTIPLE OTHER INTERMITTENT ECAMS.  REPLACED SDAC 1 PER AMM, OPS CHECKS NORMAL PER AMM.  ALL BLANKING AND ERRONEOUS INDICATIONS RETURNED TO NORMAL.
